# SDR USAA2009040190766

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 27,595 hours, 10,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1660
- Condition: Discharged
- Location: Cabin
- Part time: 34,771 hours, 13,588 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 224 - PHX-BOS - EMERGENCY LIGHTS - EMERGENCY POWER SUPPLY UNIT 11WL INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 11WL.  OPERATIONAL CHECK WAS GOOD.
